# SDR CA951211003

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B36
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Part number: MS28775328
- Condition: Chafed
- Location: Nlg Strut
- Part time: 1,410 hours
- Component: Mitsuelect, 010A39190
- Stage of operation: AP
- Nature of condition: G
- Precautionary procedure: O, H

## Discrepancy

(CAN)THE CREW MADE AN UNEVENTFUL SHORT TURN AROUND AT DAWSON CREEK (-35C),THEN PROCEEDED TO FT.  ST.  JOHN (-41C).  DURING THE APP A LOUD BANG WAS HEARD DURING GEAR EXTENSION.  ALL ATTEMPTS TO LOWER THE GEAR WERE UNSUCCESSFUL.  THE ACFT MADE A SUCCESSFUL GEAR-UP LANDING ON AN ICE COVERED RUNWAY.  THERE WERE NO INJURIES & VERY LITTLE DAMAGE TO THE AIRCRAFT. INVEST FOUND THE GEAR DOORS TIGHT AGAINST THE MAIN TIRES.  THE GEAR WAS EXTENDED & THE NOSE STRUT FOUND FLAT.  SUBMITTER STATES THAT THE NOSE GEAR STRUT WENT FLAT ON TAKEOFF FROM DAWSON DUE TO THE COLD & A "CHAFED" 'O'RING.  THIS ALLOWED THE DOORS TO CLOSE APPROX.  95 PERCENT, EN OUGH TO SIGNAL GEAR-UP, BUT ALSO JAMMING THE GEAR IN THE UP POSITION.
